Alert archive / Pennsylvania / Flash Flood Warnings in 2023
Flash Flood Warning 4, NWS State College, PA
NWS State College, PA issued this flash flood warning at Jul 9, 2023, 11:36 AM EDT for Juniata County, Perry County, Pennsylvania. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2023, 11:36 AM EDT (15:36 UTC)
- Expired
- Jul 9, 2023, 3:30 PM EDT
- In force
- 4 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Juniata County, PA, Perry County, PA
The radar
The State College radar (KCCX), 85 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 1:26 PM EDT | FLASH FLOOD | 2 E Thompsontown, PA | Corrects report from 2 E Thompsontown, changing LSR type from tstm wind dmg to flash flooding. Road, City park and residential area flooding. |
| Jul 9, 1:48 PM EDT | FLOOD | 1 S Thompsontown, PA | Water over train tracks. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 110 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 3.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 952 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
004
WGUS51 KCTP 091536
FFWCTP
PAC067-099-091930-
/O.NEW.KCTP.FF.W.0004.230709T1536Z-230709T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
1136 AM EDT Sun Jul 9 2023
The National Weather Service in State College has issued a
* Flash Flood Warning for...
Northeastern Juniata County in central Pennsylvania...
Northeastern Perry County in south central Pennsylvania...
* Until 330 PM EDT.
* At 1136 AM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
2 and 4 inches of rain have fallen. Additional rainfall amounts of
1 to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Newport, Mcalisterville, Richfield, Mexico, Ickesburg, Liverpool,
Port Royal, Thompsontown, Millerstown and East Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4059 7735 4068 7718 4068 7716 4069 7711
4068 7709 4068 7704 4066 7703 4066 7701
4064 7701 4064 7700 4065 7698 4064 7697
4065 7694 4059 7696 4057 7699 4054 7698
4052 7698 4045 7712 4041 7747
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Dangelo1 follow-up statement
652
WGUS71 KCTP 091927
FFSCTP
Flash Flood Statement
National Weather Service State College PA
327 PM EDT Sun Jul 9 2023
PAC067-099-091937-
/O.EXP.KCTP.FF.W.0004.000000T0000Z-230709T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Juniata PA-Perry PA-
327 PM EDT Sun Jul 9 2023
...FLASH FLOOD WARNING AT 330 PM EDT THIS AFTERNOON FOR NORTHEASTERN
JUNIATA AND NORTHEASTERN PERRY COUNTIES HAS BEEN REPLACED WITH A
FLOOD WARNING...
LAT...LON 4059 7735 4068 7718 4068 7716 4069 7711
4068 7709 4068 7704 4066 7703 4066 7701
4064 7701 4064 7700 4065 7698 4064 7697
4065 7694 4059 7696 4057 7699 4054 7698
4052 7698 4045 7712 4041 7747
$$
DangeloWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 11:15 AM EDT, 21 minutes earlier.
Area forecast discussion, Jul 9, 11:15 AM EDT, 21 minutes before
Area Forecast Discussion National Weather Service State College PA 1115 AM EDT Sun Jul 9 2023 .SYNOPSIS... A deepening upper level trough and moisture-laden cold front will bring several rounds of heavy showers and thunderstorms to the region today into early this evening. After a mostly cloudy and cooler day Monday with lingering scattered showers, high pressure at the surface and aloft will return for Tuesday with mostly sunny skies, slightly below normal high temperatures and comfortable humidity. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... After collaboration with SPC, we all agree that the overwhelming threat today is flooding/training, but currently active warnings and similar conditions to the south of the boundary poses enough of a continued threat for wind damage (not so much hail) to post a svre watch. Prev... Early morning convection continues to cause problems as cells are redeveloping in the central mtns along a wind shift and now self-developed boundary just S of IPT-UNV line. Additional rain/isold TS moving in from the west is being driven by a sig shortwave trough/vort max over WV/wrn PA. That feature will almost certainly enhance the storms/lift/rainfall over the eastern half of the CWA. Flash flood watch looks good for coverage, but will walk it back to current. Prev... A few, relatively small cluster of SHRA/TSRA were moving NE across the Central and Northern Mtns at 07Z. The more prominent southern multicell cluster that's just exiting the KUNV area was linked to a compact, but well-defined mid-upper level cold pool and N/S sfc trough. A larger/more significant mid-Apr level shortwave will lift NE across the Central and Eastern part of the CWA late this morning and this afternoon along and just in advance of a cold front. Enhanced Meso-B diff PVA/uvvel from this feature and focused lift along the cold front and aforementioned sfc trough, and a marine layer boundary/old stalled out front across our SE zones will all combine to bring rapid development/areal expansion of heavy showers/TSRA. These dynamics working with the approx 2.0 inch PWAT air and shrinking MBE Velocity vectors this afternoon will lead to the potential for training TSRA and excessive rainfall rates of over 2 inches per hour - bringing the likelihood of localized flash flooding over roughly the Eastern half of our CWA. The greatest threat for flash flooding appears to be in the 16-22Z window today, and especially over the Susq Valley north to the Ncent Mtns, where the lowest hourly and 3 hourly FFG values of only around an inch and 1.5 inches respectively are found. in addition, some of the taller precip cores could collapse to produce transient mini bow echoes and localized SVR wind gusts across the Susq Valley and points east this afternoon. Previous... Clouds may keep temps up a few degs from going mins, and 70 dewpoints in the SE will keep it muggy thru the night. Focus remains on heavy rain and severe threat for Sunday afternoon and evening. Hydro discussion below covers all the particulars of that realm. Temperatures will probably be hampered in their rise by layered cloud cover. But, convective initiation should occur in the late morning or right around noon at the latest, growing rapidly. Eastern half of central PA will receive the brunt of heavy rain based on timing, with CAMs generally painting 1 to 3 inch range over those areas. Inst. rainfall rates will certainly approach 4-5" per hour with training cells in weak boundary layer flow potentially training to produce 4"+ event totals. Thus will continue to mention +RA with the TSRA over the E. Model CAPE exceeds 2000 J/kg over southeast PA which more than justifies SLGT risk for the area. There is still the potential for clouds to limit the heating/sfc CAPE, in which case hydro would remain the main concern. Updated briefing did play up SVR potential a big from previous while stressing the FF threat. && .SHORT TERM /8 PM THIS EVENING THROUGH 6 PM MONDAY/... Showers and storms will taper off tonight, as pivot point for support for showers and storms lifts northeast away from our area. This being a good thing, as the rain could be especially heavy for a several hour period, as the system starts to go negative tilt a bit. Model show much lower dewpoint air moving in late tonight. For Monday, there could a shower or storm across far east, but again, the support is out of our area. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... At the beginning of the extended period, the low pressure system that will have dumped several inches of rain across the northeast will exit our area. Upper ridging and a center of high pressure at the surface will usher in mostly clear skies Monday night through Tuesday night. Tuesday looks like the best weather day of the week with ample sunshine, seasonable temperatures, and slightly lower humidity. By midweek, the prevailing weather pattern will return to form with an upper trough parked over the northeast. Occasional shortwaves will traverse along it, providing energy to kick off showers and thunderstorms. The wet and muggy pattern will result in daily rain chances with dewpoints in the 60 to 70 degree range. PWAT values will approach 2 inches again by the end of the week, which could lead to additional flooding concerns. The good news is that this will continue to chip away at drought conditions across the region. Expect highs in the 80s and 90s each day and lows generally in the 60s to mid 70s. Heat index values may get into the mid 90s in the Lower Susquehanna Valley a few days this week, but triple digit heat is fortunately not in the forecast yet! && .AVIATION /15Z SUNDAY THROUGH THURSDAY/... High and mid-level clouds continue to pass over head this morning and cloudiness will continue to increase through daybreak. It will be a muggy and showery day, and some thunder is likely by afternoon. Localized downpours are a good bet, especially across the eastern half of PA, which will undoubtedly cause at least brief vsby restrictions from time to time. Drying should occur Sunday evening as the showers/storms pull to our east and drier air attempts to work in from the west. Wet ground following Sunday's rainfall could lead to some formation of fog Sunday night. Outlook... Mon...Lingering chc of showers and t-storms, mainly east. Tue-Wed...Predominantly VFR w/ no sig wx. Thur...Sct SHRA mainly late-day, and mainly in the west. && .HYDROLOGY... Flash flooding is a notable concern for this afternoon/early this evening. The Weather Prediction Center continues to highlight approx the eastern third of Pennsylvania (the area along and east of US-15) in a Moderate Risk of Excessive Rainfall. On average, somewhere in PA sees a MDT risk for excessive rain (as issued by WPC) just 5 days per year. The current Flood Watch from 12PM to 10PM looks in good shape for the eastern third-half of our CWA. PWATs of 1.5 to 2 inches will combine with slow storm motions/localized training to produce heavy rainfall and the potential for flash flooding. The key message remains on point: 1-3 inch rainfall totals with local bullseyes of 4" or more. Flash Flood Guidance is highest across the south central mountains, where it would take >3 inches of rain in an hour to create issues. Meanwhile, in parts of the Susquehanna Valley (Williamsport to Harrisburg), just an inch or two could create issues. At this time, it seems the threat for any river flooding is negligible. Headwater guidance from the Middle Atlantic River Forecast Center indicates it would take 3+" across a decent sized area to send any river points to flood stage. That being said, torrential rainfall could cause rapid rises on smaller streams and creeks. Thanks to antecedent wet conditions across portions of the state and the potential for very heavy rainfall Sunday afternoon, the risk for flash flooding is higher tomorrow than most other days of the year. The climatology put together by Pennsylvania State Meteorologist Jeff Jumper showed that Pennsylvania averages 5 to 6 days with a Moderate Risk or higher from WPC. Please monitor the weather tomorrow afternoon and never drive through flooded roadways. && .CTP WATCHES/WARNINGS/ADVISORIES... Flood Watch until 10 PM EDT this evening for PAZ028-036-037- 041-042-046-049>053-056>059-063>066. && SYNOPSIS...Lambert/DeVoir NEAR TERM...Lambert/DeVoir/Dangelo SHORT TERM...Lambert/DeVoir LONG TERM...Banghoff AVIATION...Dangelo/Evanego/Banghoff HYDROLOGY...
Hazardous weather outlook, Jul 9, 11:11 AM EDT, 25 minutes before
Hazardous Weather Outlook National Weather Service State College PA 1111 AM EDT Sun Jul 9 2023 PAZ028-036-037-041-042-046-049-050-101515- Juniata-Franklin-Tioga-Northern Lycoming-Sullivan-Southern Lycoming- Union-Snyder- 1111 AM EDT Sun Jul 9 2023 ...FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. In addition, a few thunderstorms could become severe, producing localized damaging wind gusts. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ051>053-056>059-063>066-101515- Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon- Cumberland-Adams-York-Lancaster- 1111 AM EDT Sun Jul 9 2023 ...FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 465 IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. Severe Thunderstorm Watch. In addition, a few thunderstorms could become severe, producing localized damaging wind gusts. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004>006-010>012-017>019-024>027-033>035-045-101515- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Somerset-Bedford-Fulton-Southern Clinton- 1111 AM EDT Sun Jul 9 2023 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Special weather statement, Jul 9, 9:08 AM EDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service State College PA
908 AM EDT Sun Jul 9 2023
PAZ028-056-091345-
Perry PA-Juniata PA-
908 AM EDT Sun Jul 9 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN JUNIATA AND
NORTHEASTERN PERRY COUNTIES THROUGH 945 AM EDT...
At 907 AM EDT, Doppler radar was tracking a strong thunderstorm 17
miles east of Lewistown, moving northeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Newport, Richfield, Mexico, Ickesburg, Liverpool, Thompsontown,
Millerstown and East Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4044 7734 4053 7738 4068 7718 4068 7715
4069 7711 4068 7709 4068 7704 4066 7703
4066 7701 4064 7700 4064 7699 4060 7695
4057 7699 4052 7698
TIME...MOT...LOC 1307Z 234DEG 16KT 4054 7725
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
DangeloSpecial weather statement, Jul 9, 9:53 AM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service State College PA
953 AM EDT Sun Jul 9 2023
PAZ028-056-091445-
Perry PA-Juniata PA-
953 AM EDT Sun Jul 9 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN JUNIATA AND
NORTHEASTERN PERRY COUNTIES THROUGH 1045 AM EDT...
At 953 AM EDT, Doppler radar was tracking a strong thunderstorm 20
miles east of Lewistown, moving northeast at 5 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Newport, Thompsontown and Millerstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4047 7725 4056 7726 4065 7712 4060 7705
4051 7704
TIME...MOT...LOC 1353Z 242DEG 6KT 4055 7718
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
DangeloLocal storm report, Jul 9, 10:00 AM EDT, 1 hour 36 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
1000 AM EDT Sun Jul 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM Tstm Wnd Dmg 1 N Benton 41.21N 76.38W
07/09/2023 Columbia PA 911 Call Center
Trees and wires down along 990 Sullivan Rd
near Benton PA. Report came in via
monitoring of the Columbia County 911 live
feed.
&&
ADELocal storm report, Jul 9, 10:45 AM EDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
1045 AM EDT Sun Jul 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM Tstm Wnd Dmg 1 SSE Millerstown 40.54N 77.15W
07/09/2023 Perry PA 911 Call Center
Trees down on Route 322 at mile marker
215.2.
&&Local storm report, Jul 9, 11:08 AM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
1108 AM EDT Sun Jul 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 AM Tstm Wnd Dmg 1 SE Liverpool 40.56N 76.97W
07/09/2023 Dauphin PA 911 Call Center
Trees down across Route 147 near the VFW.
&&Local storm report, Jul 9, 11:10 AM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
1110 AM EDT Sun Jul 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 AM Tstm Wnd Dmg 1 NW Millerstown 40.57N 77.17W
07/09/2023 Juniata PA Public
Minor Flooding along and on the roadways.
&&
ADEThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 11:21 PM EDT | Special Weather Statement | CTP | Somerset | 24 min |
| Jul 8, 11:45 PM EDT | Special Weather Statement | CTP | Bedford | 30 min |
| Jul 9, 12:42 AM EDT | Special Weather Statement | CTP | Bedford | 48 min |
| Jul 9, 4:19 AM EDT | Special Weather Statement | CTP | Union | 41 min |
| Jul 9, 4:30 AM EDT | Special Weather Statement | CTP | Sullivan | 30 min |
| Jul 9, 5:08 AM EDT | Areal Flood Advisory | CTP | Columbia, Sullivan | 2 hr |
| Jul 9, 5:13 AM EDT | Special Weather Statement | CTP | Sullivan | 62 min |
| Jul 9, 7:46 AM EDT | Special Weather Statement | CTP | Montour | 44 min |
| Jul 9, 8:14 AM EDT | Special Weather Statement | CTP | Sullivan | 31 min |
| Jul 9, 8:28 AM EDT | Special Weather Statement | CTP | Columbia | 32 min |
| Jul 9, 8:44 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 61 min |
| Jul 9, 8:54 AM EDT | Areal Flood Advisory | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan | 3 hr |
| Jul 9, 9:08 AM EDT | Special Weather Statement | CTP | Juniata | 37 min |
| Jul 9, 9:22 AM EDT | Flash Flood Warning | CTP | Columbia, Lycoming, Sullivan | 4 hr |
| Jul 9, 9:53 AM EDT | Special Weather Statement | CTP | Perry | 52 min |
| Jul 9, 10:03 AM EDT | Severe Thunderstorm Warning | CTP | Juniata, Perry | 57 min |
| Jul 9, 10:39 AM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Northumberland, Perry, Snyder | 51 min |
| Jul 9, 11:08 AM EDT | Areal Flood Advisory | CTP | Columbia, Dauphin, Juniata, Montour, Northumberland, Perry and 1 more | 3 hr |
| Jul 9, 11:46 AM EDT | Special Weather Statement | CTP | Adams | 29 min |
| Jul 9, 11:56 AM EDT | Flash Flood Warning | CTP | Columbia, Montour, Northumberland, Snyder | 4 hr |
| Jul 9, 12:13 PM EDT | Special Weather Statement | CTP | Lebanon | 17 min |
| Jul 9, 12:21 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Franklin | 3 hr |
| Jul 9, 12:35 PM EDT | Special Weather Statement | CTP | Dauphin | 40 min |
| Jul 9, 12:47 PM EDT | Special Weather Statement | CTP | Union | 28 min |
| Jul 9, 1:03 PM EDT | Special Weather Statement | CTP | Lycoming | 27 min |
| Jul 9, 1:16 PM EDT | Areal Flood Advisory | CTP | Columbia, Lycoming, Sullivan | 3 hr |
| Jul 9, 1:46 PM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, York | 35 min |
| Jul 9, 2:10 PM EDT | Areal Flood Advisory | CTP | Lancaster, Lebanon | 111 min |
| Jul 9, 2:21 PM EDT | Flash Flood Warning | CTP | Cumberland, Dauphin, York | 117 min |
| Jul 9, 2:48 PM EDT | Special Weather Statement | CTP | York | 42 min |
| Jul 9, 3:09 PM EDT | Areal Flood Advisory | CTP | Lancaster, Lebanon | 3 hr |
| Jul 9, 3:10 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 20 min |
| Jul 9, 3:16 PM EDT | Special Weather Statement | CTP | Lancaster | 29 min |
| Jul 9, 3:27 PM EDT | Areal Flood Warning | CTP | Dauphin, Juniata, Northumberland, Perry, Snyder | 3 hr |
| Jul 9, 3:29 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 31 min |
| Jul 9, 3:43 PM EDT | Areal Flood Advisory | CTP | Columbia, Montour, Northumberland, Snyder | 3 hr |
| Jul 9, 4:18 PM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, York | 53 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.